# SDR IPXA2024100872662

- Difficulty date: October 5, 2024
- Submitted: October 8, 2024
- Operation: Air carrier
- Aircraft: N322UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27748
- Aircraft time: 68,724 hours, 23,031 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: 146T586978
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*** MAJOR REPAIR *** FAULT - FOUND MAIN DECK FLOOR PANEL WITH DENT DAMAGE PANEL NO.251LFF P/N: 146T5869-78 (REPAIR) I.A.W AMM 25-57-05-404-006, AMM 25-58-01-404-005 AND AMM 25-57-02-404-016 REV.143 INSTALLED MAIN DECK CARGO HANDLING AND CONDITION CHECK NORMAL
